# SDR UALA2012100205585

- Difficulty date: October 2, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,347 hours, 22,632 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AIL PCU RETURN LINE DAMAGED.  LINE REMOVED AND SENT TO SHOP FOR REMAKE, FITTINGS CAPPED.  REPLACED RT WING INBD AIL PCU RETURN LINE.  LEAK CHECK GOOD.  SYS OP CKS GOOD.
